Global Analysis and Discrete Mathematics publishes original papers in Mathematics, particularly in classical mathematical analysis, differential and difference equations, scombinatorics and graph theory, linear algebra, applicable and abstract algebra, numerical analysis and computer science. Submissions dealing with applications of mathematical models in other sciences or in real-world problems, are welcome provided that they focus on mathematics rather than on application itself.

We would like to publish high-quality peer-reviewed papers, free of charge and with open access for all authors and readers.

Peer refereeing by leading experts (see our Editorial Board). Each paper will be peer refereed by leading experts in the subject of the paper. The Ithenticate software is used to check similarity of submitted papers.

As a rule, within six months from a submission, the corresponding author will be informed about the decision regarding the paper. Shortly after the paper is accepted, it will be posted on the web site, becoming available to public before appearing in the printed edition.


Creative Commons License

This Journal is an open access Journal Licensed under the Creative Commons Attribution 4.0 International License.



This journal is following of Committee on Publication Ethics (COPE) and complies with the highest ethical standards in accordance with ethical laws.


Current Issue: Volume 7, Issue 1, November 2022 

Solving Fredholm Integral Equations of the Second Kind Using an Improved Cuckoo Optimization Algorithm

Pages 33-52


Hassan Dana Mazraeh; Maryam Kalantari; Seyed Hashem Tabasi; Alireza Afzal Aghaei; Zahra Kalantari; Farhad Fahimi

Dominated Coloring of Certain Graphs

Pages 89-99


Fatemeh Choopani; Abbas Jafarzadeh; Doost Ali Mojdeh